Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Took carbodopa and had Panic Attacks. Should I try sinemat to see if there are no attacks?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5614 Questions
Took carbodopa for 3 days and had Panic Attacks. Stopped the meds and attacks stopped. Will now try Sinemet ( not genaric) and see if there are no attacks.
Posted Sun, 26 May 2013 in General Health
Answered by Dr. Ivan R. Rommstein 2 hours later
Hi and welcome to XXXXXXX Thank you for your querry.
Panic attacks are unpleasant side effects of levodopa and carbodopa so unfortunately it can occur in Sinemet too.
But it doesnt mean that it will. You can try and see will it have the same side effect. If not,then continue taking it. If yes, you can combine it with anxiolytics or switch to some another medicine such as dopamine agonists orMAO-B inhibitors and anticholinergic agents.
Or you can take combiantion of these, consult your neurologist about it.
WIsh you good health. If you have any question I ll be glad to help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor